# SDR R61A2024032900133

- Difficulty date: March 25, 2024
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 20,214 hours, 13,959 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 003225
- Condition: Inoperative
- Location: Emergency Light
- Part time: 31,145 hours, 22,516 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT LIGHT INOP.  R&R FWD SERVICE DOOR EMERGENCY LIGHT POWER UNIT.,
